Communication complexity in lattices

Ahlswede R, Cai N, Tamm U (1993)
Applied Mathematics Letters 6(6): 53-58.

Download
OA
Journal Article | Published | German
Author
; ;
Abstract
The communcation complexity of functions defined in lattices is bounded from above and below, hereby generalizing former results of Lovasz [1] and Ahlswede and Cai [2]. Especially in geometric lattices, upper and lower bound often differ by at most one bit.
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Cai N, Tamm U. Communication complexity in lattices . Applied Mathematics Letters. 1993;6(6):53-58.
Ahlswede, R., Cai, N., & Tamm, U. (1993). Communication complexity in lattices . Applied Mathematics Letters, 6(6), 53-58.
Ahlswede, R., Cai, N., and Tamm, U. (1993). Communication complexity in lattices . Applied Mathematics Letters 6, 53-58.
Ahlswede, R., Cai, N., & Tamm, U., 1993. Communication complexity in lattices . Applied Mathematics Letters, 6(6), p 53-58.
R. Ahlswede, N. Cai, and U. Tamm, “Communication complexity in lattices ”, Applied Mathematics Letters, vol. 6, 1993, pp. 53-58.
Ahlswede, R., Cai, N., Tamm, U.: Communication complexity in lattices . Applied Mathematics Letters. 6, 53-58 (1993).
Ahlswede, Rudolf, Cai, Ning, and Tamm, Ulrich. “Communication complexity in lattices ”. Applied Mathematics Letters 6.6 (1993): 53-58.
Main File(s)
Access Level
OA Open Access
Last Uploaded
2015-12-14T17:21:01Z

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar